# SDR DHL2005782568

- Difficulty date: March 13, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, DENT NR 1 ENGINE PYLON SKIN UPPER SURFACE 7 INCHES AFT OF STA 1303 STR 14L.  DENT IS CREASED, FOUND TO BE OUT OF LIMITS ON PYLON NR 1 UPPER SKIN SURFACE 7 INCHES AFT OF STA 1303 STR 14L IAW B727 SRM 54-10-1 FIG 1.  CUT OUT DAMAGE AREA SIZE .75 INCH X .75 INCH IAW B727 SRM 54-10-3 FIG 5, FAB REPAIR DOUBLER FROM 2024T3 .050 SIZE 4 X 4 INCH PO 9001873 IAW B727 SRM 54-10-3 FIG 5, TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR DOUBLER IAW B727 SRM 54-10-3 FIG 5.
